# SDR 99FDEA00448

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784940C1
- Condition: Leaking
- Location: B Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOTH B-SYS PUMP LOW PRESS LIGHTS ON 2ND OFF PANEL AND ALL 3 SYS-B FLT CONTROL LIGHT ON FWD PANEL ILLUM IN FLT.  *S/D*  INSTALLED TUBE ASSY PACK AND UNION PER B727 MM 20-10-005-4.  LEAK CHECK OK, B CHECK OK.
